# SDR 2007UALA04100

- Difficulty date: October 7, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,994 hours, 31,238 cycles
- Engine: Ge CFM56*
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Terminal
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORTED A BURNING ODOR IN THE AFT GALLEY NEAR THE COFFEEMAKERS.  SUSPECT COFFEE MAKER HAS LOOSE TERMINALS.  RIGHT AFT COFFEE MAKER HAD 2 LOOSE TERMINAL WIRES AND TERMINALS  WERE ELECTRICALLY BURNT BECAUSE NUTS WERE NOT SECURED ON STUDS HOLDING THE WIRES AND TERMINAL ENDS, REPLACED COFFEE MAKER. AC OK FOR SERVICE.
